# SDR SWAA2022011446617

- Difficulty date: March 30, 2017
- Submitted: January 14, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 49,054 hours, 28,455 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ATTACH BRACKET CRACKED BELOW FWD INBD CORNER OF UPPER WING PANEL 551AT. / REMOVED AND REPLACED LEFT WING ATTACH BRACKET BELOW FWD INBD CORNER OF UPPER WING PANEL 551AT REF SRM 51-40-02.
